Advertisement

Mathematische Annalen

, Volume 265, Issue 3, pp 343–375 | Cite as

Extensions des représentations des groupes de Lie construites par M. Duflo

  • M. S. Khalgui
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [Be]
    Bernat, P., et al.: Représentations des groupes de Lie résolubles, Paris: Dunod 1972Google Scholar
  2. [Ch]
    Chevalley, C.: Théorie des groupes de Lie. Vol. II. Groupes algébriques. Act. Sci. Ind. No. 1152. Paris: Hermann 1951Google Scholar
  3. [Ch-Kh]
    Charbonnel, J.Y., Khalgui, M.S.: Polarisations pour un certain type de groupes de Lie. C.R. Acad. Sci. Paris287, 915–917 (1978)Google Scholar
  4. [Di, 1]
    Dixmier, J.: Sur la représentation régulière d'un groupe localement compact connexe. Annales Sci. Ecole Norm. Sup.2, 423–436 (1969)Google Scholar
  5. [Di, 2]
    Dixmier, J.: Bicontinuité dans la méthode du petit groupe de Mackey. Bull. Sc. Math.97, 233–240 (1973)Google Scholar
  6. [Du, 1]
    Dulfo, M.: Sur les extensions des représentations irréductibles des groupes de Lie nilpotents. Ann. Sci. Ecole Norm. Sup.5, 71–120 (1972)Google Scholar
  7. [Du, 2]
    Duflo, M.: Construction de représentations unitaires d'un groupe de Lie. In: Cours d'été du CIME. Cortona 1980. Liguori (ed.). Napoli 1982Google Scholar
  8. [Du, 3]
    Duflo, M.: Théorie de Mackey pour les groupes algébriques. Acta Math. (a paraitre)Google Scholar
  9. [Fu-Li-Ma]
    Fujiwara, H., Lion, G., Magneron, B.: Opérateurs d'entrelacements et calcul d'obstruction sur des groupes de Lie résolubles. In: Non commutative Harmonic analysis and Lie groups. Proceedings, Marseille-Luminy Lecture Notes in Mathematics, Vol. 880. Berlin, Heidelberg, New York: Springer 1980Google Scholar
  10. [Kh]
    Khalgui, M.S.: Caractères des groupes de Lie. J. Funct. Anal.47, No. 1 (1982)Google Scholar
  11. [Li]
    Lipsman, R.L.: Orbit theory and representations of Lie groups with cocompact radical. Preprint, Maryland 1980Google Scholar
  12. [Pu, 1]
    Pukanszky, L.: Unitary representations of solvable Lie groups. Ann. Sci. Ecole Norm Sup.4, 457–608 (1971)Google Scholar
  13. [Pu, 2]
    Pukanszky, L.: The primitive ideal space of solvable Lie groups. Invent Math.22, 74–118 (1973)Google Scholar
  14. [Pu, 3]
    Pukanszky, L.: Characters of Connected Lie groups. Acta Math.133, 81–137 (1974)Google Scholar
  15. [Pu, 4]
    Pukanszky, L.: Unitary representations of Lie groups with cocompact radical and applications. Trans. Am. Math. Soc.236, 1–50 (1978)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • M. S. Khalgui
    • 1
    • 2
  1. 1.U.E.R. de MathematiqueUniversité Paris VIIParis Cedex 05France
  2. 2.Département de MathématiquesUniversité de TunisTunisTunisie

Personalised recommendations